Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 196, NWS North Platte, NE

July 16, 2018Logan County, McPherson County, Thomas County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 16, 2018, 11:41 PM CDT for Logan County, McPherson County, Thomas County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2018, 11:41 PM CDT (04:41 UTC)
Expired
Jul 17, 2018, 12:30 AM CDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Logan County, NE, McPherson County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 22 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2018-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2018-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1480 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

559 
WUUS53 KLBF 170441
SVRLBF
NEC113-117-171-170530-
/O.NEW.KLBF.SV.W.0196.180717T0441Z-180717T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1141 PM CDT MON JUL 16 2018

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northern Logan County in west central Nebraska...
  Eastern McPherson County in west central Nebraska...
  Southern Thomas County in north central Nebraska...

* Until 1230 AM CDT.

* At 1140 PM CDT, severe thunderstorms were located along a line
  extending from near Halsey to 16 miles southwest of Thedford,
  moving south at 35 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Halsey, Ringgold, Highway 83 crossing The Dismal River and Brown
  Lake.

This includes the following highways...
 Highway 2 between mile markers 221 and 227.
 Highway 92 between mile markers 210 and 220.
 Highway 83 between mile markers 117 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4191 10082 4194 10027 4163 10028 4140 10086
TIME...MOT...LOC 0440Z 010DEG 30KT 4196 10033 4178 10076 

HAIL...<.75IN
WIND...70MPH
 
$$

CDC
3 follow-up statements
871 
WWUS53 KLBF 170501
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1201 AM CDT TUE JUL 17 2018

NEC113-117-171-170530-
/O.CON.KLBF.SV.W.0196.000000T0000Z-180717T0530Z/
Logan NE-McPherson NE-Thomas NE-
1201 AM CDT TUE JUL 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHERN LOGAN...EASTERN MCPHERSON AND SOUTHERN THOMAS
COUNTIES...

At 1201 AM CDT, severe thunderstorms were located along a line
extending from 14 miles southwest of Halsey to 11 miles northeast of
Tryon, moving south at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ringgold, Highway 83 crossing The Dismal River and Brown Lake. 

This includes the following highways...
 Highway 92 between mile markers 210 and 220.
 Highway 83 between mile markers 117 and 136.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4180 10083 4183 10027 4163 10028 4140 10086
TIME...MOT...LOC 0501Z 010DEG 31KT 4171 10038 4169 10080 

HAIL...<.75IN
WIND...60MPH
 
$$

CDC
685 
WWUS53 KLBF 170510
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1210 AM CDT TUE JUL 17 2018

NEC171-170520-
/O.CAN.KLBF.SV.W.0196.000000T0000Z-180717T0530Z/
Thomas NE-
1210 AM CDT TUE JUL 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN THOMAS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4174 10083 4174 10027 4163 10028 4140 10086
TIME...MOT...LOC 0510Z 010DEG 31KT 4163 10040 4161 10082 

$$

NEC113-117-170530-
/O.CON.KLBF.SV.W.0196.000000T0000Z-180717T0530Z/
Logan NE-McPherson NE-
1210 AM CDT TUE JUL 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHERN LOGAN AND EASTERN MCPHERSON COUNTIES...

At 1210 AM CDT, severe thunderstorms were located along a line
extending from 11 miles north of Gandy to 7 miles northeast of Tryon,
moving south at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ringgold and Brown Lake. 

This includes the following highways...
 Highway 92 between mile markers 210 and 220.
 Highway 83 between mile markers 117 and 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4174 10083 4174 10027 4163 10028 4140 10086
TIME...MOT...LOC 0510Z 010DEG 31KT 4163 10040 4161 10082 

HAIL...<.75IN
WIND...60MPH
 
$$

CDC
423 
WWUS53 KLBF 170524
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1224 AM CDT TUE JUL 17 2018

NEC113-117-170534-
/O.EXP.KLBF.SV.W.0196.000000T0000Z-180717T0530Z/
Logan NE-McPherson NE-
1224 AM CDT TUE JUL 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LOGAN AND EASTERN
MCPHERSON COUNTIES WILL EXPIRE AT 1230 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 4174 10083 4174 10027 4163 10028 4140 10086
TIME...MOT...LOC 0524Z 010DEG 30KT 4152 10043 4150 10085 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 11:14 PM CDT, 27 minutes earlier.

Area forecast discussion, Jul 16, 11:14 PM CDT, 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
1114 PM CDT Mon Jul 16 2018

.SYNOPSIS...
Issued at 346 PM CDT Mon Jul 16 2018

H5 analysis from this morning had high pressure anchored
over the southern tip of Nevada with a secondary high noted over the
sern CONUS. Active flow continued across the northern tier of states
and southern Canada this morning. A closed low was noted over
western Ontario with a nice 50KT jet streak extending from northern
Minnesota into northern Quebec. Upstream of this feature and
associated trough of low pressure, a tandem of shortwaves were
noted. The first over swrn Idaho and a second off the southern
Oregon coast. At the surface, weak high pressure was present over
northeastern Nebraska this afternoon. A weak stationary front
extended across the panhandle with southerly winds west of this
feature and calm or light easterly winds east of this feature. Skies
were partly cloudy and temperatures as of 3 PM CDT ranged from
82 at Ainsworth to 89 at North Platte.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 346 PM CDT Mon Jul 16 2018

Tonight and Tuesday...Precipitation chances and the
severe threat are the main forecast challenges over the next 24
hours. The shortwave disturbance, currently over southern Idaho will
track into Wyoming late this afternoon, emerging onto the Wyoming
plains early this evening. Convection is expected to initiate in
advance of this feature and track east, then southeast into the low
level jet overnight. The latest NAM12 and GFS, as well as the WARW
develop a robust MCS over the northern panhandle, tracking this
south into swrn Nebraska overnight. Model timing has been in decent
agreement between the GFS and NAM12 solutions which favor a "late
show". However, the WARW and HREF ensembles develop convection
across the Black Hills, forcing this into the nwrn CWA late this
afternoon into the early evening hours. If convection were to fire
early on, it would be more discrete in nature with large hail and
winds being the main threats. This is supported by very steep mid
level lapse rates and deep layer shear of 35 to 40 KTS. Later in the
evening as convection morphs into a MCS, winds and heavy rain will
be the main threats. The concern with heavy rain lies with fcst
PWATS which are north of 1.5 inches in advance of the expected
convection. On Tuesday, precipitation will linger in the southern
and eastern forecast area during the morning hours, with drying
conds developing in the afternoon.

.LONG TERM...(Tuesday night through Monday)
Issued at 346 PM CDT Mon Jul 16 2018

Tuesday night through Thursday...A second, stronger
disturbance, will track across southern Montana and northern Wyoming
Tuesday afternoon. This feature will approach eastern Wyoming and
the Nebraska panhandle early Tuesday evening. As the disturbance
approaches a surface trough of low pressure, located in eastern
Wyoming/Nebraska Panhandle Tuesday evening, showers and
thunderstorms will develop. Once again, storms will track east and
southeast into the nose of the low level jet. Rich low level
moisture, with PWATS in excess of 1.5 inches will be present across
western and north central Nebraska Tuesday night. This will
facilitate the threat for heavy rain. Since timing will be mainly
during the late evening and overnight hours, not real confident
about the threat for widespread severe storms Tuesday night.
Precipitation will linger in the eastern forecast area Wednesday
morning before pushing out by midday. The upper level shortwave
trough, will slowly track across the Dakotas on Wednesday. Showers
and thunderstorms will be possible in advance of this feature,
Wednesday afternoon into early Wednesday evening across the
eastern half of the forecast area. Good subsidence will develop
behind the exiting H5 wave with dry conditions expected late
Wednesday night into Thursday.

Thursday night through Monday...The upper level disturbance will
drift east and deepen as it approaches the southern Great Lakes
late in the week. This will allow ridging across the western CONUS
to amplify Friday through Saturday night. Warmer temperatures and
dry conditions are expected with highs reaching the upper
80s/lower 90s for Friday and Saturday. An upper level trough will
ride across southwestern into south central Canada Saturday night
into Monday. This will lead to an increased threat for showers and
thunderstorms Saturday night into Monday. Will keep pops fairly
low ATTM as the main forcing will be focused over the Dakotas. The
upper level trough will force a cold front through the forecast
area Sunday night with highs falling off to the lower to middle
80s for Monday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1112 PM CDT Mon Jul 16 2018

Overnight, widespread thunderstorms are expected to move east-
southeast, generally affecting all of southwestern Nebraska, south
of highway 2. Storm activity should exit southwest Nebraska
around 12z-14z Tuesday morning. Additonal thunderstorm activity
is possible Tuesday evening west of highway 61.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...CDC
Hazardous weather outlook, Jul 16, 3:13 PM CDT, 8 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
313 PM CDT Mon Jul 16 2018

NEZ004>010-022>029-035>038-056>059-069>071-094-172015-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
313 PM CDT Mon Jul 16 2018 /213 PM MDT Mon Jul 16 2018/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Strong to severe thunderstorms will move into northwest Nebraska
late this evening, generally after 9 PM MDT. Some storms will be
capable of producing large hail, strong winds, and very heavy
rain. The storms will spread southeast across the Sandhills and
southwest Nebraska overnight, where the primary threats are
damaging wind and heavy rain. Frequent cloud to ground lightning
will accompany any thunderstorm.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

Thunderstorm chances continue into Tuesday and Wednesday. A severe
storm capable of producing hail and strong winds cannot be ruled
out, however the primary threats are prolonged heavy rainfall and
frequent lightning.

Additional thunderstorms are possible Saturday and Sunday nights.
Stay tuned to later forecasts regarding severe weather potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this evening and tonight,
primarily for areas west of Highway 83. Any severe weather or
rainfall report is appreciated.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

DS

In the hours before

Special weather statement, Jul 16, 10:19 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service North Platte NE
1019 PM CDT MON JUL 16 2018

NEZ005-094-170400-
Eastern Cherry NE-Western Cherry NE-
1019 PM CDT MON JUL 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY COUNTY UNTIL
1100 PM CDT/1000 PM MDT/...

At 1019 PM CDT/919 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Brownlee, or 27 miles north of Thedford, moving
south at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Brownlee, Highway 83 crossing Goose Creek and Highway 83 crossing the
North Loup River.

This includes Highway 83 between mile markers 158 and 181.

LAT...LON 4238 10078 4247 10047 4210 10029 4209 10075
TIME...MOT...LOC 0319Z 353DEG 27KT 4237 10062

CDC
Special weather statement, Jul 16, 10:43 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service North Platte NE
1043 PM CDT MON JUL 16 2018

NEZ022>024-035-036-057-094-170430-
Hooker NE-Grant NE-Arthur NE-McPherson NE-Western Cherry NE-
Garden NE-Keith NE-
1043 PM CDT MON JUL 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTHWESTERN CHERRY...
SOUTHEASTERN GRANT...NORTHERN KEITH...WESTERN HOOKER...SOUTHEASTERN
GARDEN AND WESTERN MCPHERSON COUNTIES UNTIL 1130 PM CDT/1030 PM
MDT/...

At 1043 PM CDT/943 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles east of Whitman to
near Arthur to 12 miles northeast of Oshkosh. Movement was southeast
at 30 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Arthur, Flatts, Cogill Lake, Green Lake, Bucktail Lake, Three Mile
Lake, Carr Lake, Ruthon, Haythorn Lake, Clear Creek State Wildlife
Management Area, Lena, Big Lamunyon Flats, McKeag, Otter Creek
Campground, East Cody Lake, Calora, Belmar, Sand Beach Lake, Velma
and Diamond Bar Lake.

This includes the following highways...
 Highway 2 between mile markers 164 and 177.
 Highway 61 between mile markers 104 and 130.
 Highway 92 between mile markers 116 and 129, and between mile
markers 165 and 189.
 Highway 97 between mile markers 54 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4189 10102 4136 10133 4126 10207 4159 10235
      4166 10165 4221 10135
TIME...MOT...LOC 0343Z 320DEG 26KT 4210 10133 4161 10160 4155 10220

CDC
Special weather statement, Jul 16, 10:53 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service North Platte NE
1053 PM CDT MON JUL 16 2018

NEZ005-025-026-094-170445-
Eastern Cherry NE-Western Cherry NE-Thomas NE-Blaine NE-
1053 PM CDT MON JUL 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY...WEST CENTRAL
BLAINE AND THOMAS COUNTIES UNTIL 1145 PM CDT...

At 1052 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Elsmere to 6 miles
northeast of Seneca. Movement was south at 30 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Thedford, Halsey, Natwick and Norway.

This includes the following highways...
 Highway 2 between mile markers 200 and 229.
 Highway 83 between mile markers 137 and 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4191 10013 4175 10082 4210 10075 4210 10029
TIME...MOT...LOC 0352Z 359DEG 27KT 4224 10030 4211 10074

CDC
Special weather statement, Jul 16, 11:01 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service North Platte NE
1101 PM CDT MON JUL 16 2018

NEZ005-094-170445-
Eastern Cherry NE-Western Cherry NE-
1101 PM CDT MON JUL 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY COUNTY UNTIL
1145 PM CDT...

At 1101 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Elsmere to 7 miles
northeast of Seneca. Movement was south at 25 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Highway 83 crossing the North Loup River.

This includes Highway 83 between mile markers 158 and 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4210 10028 4210 10075 4227 10072 4231 10029
TIME...MOT...LOC 0401Z 358DEG 21KT 4225 10029 4212 10074

CDC
Local storm report, Jul 16, 11:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1126 PM CDT MON JUL 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     TSTM WND GST     THEDFORD                41.98N 100.57W
07/16/2018  M64 MPH          THOMAS             NE   AWOS

&&

CCOLE
Special weather statement, Jul 16, 11:34 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service North Platte NE
1134 PM CDT MON JUL 16 2018

NEZ035-036-057-059-170515-
Arthur NE-McPherson NE-Lincoln NE-Keith NE-
1134 PM CDT MON JUL 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...KEITH...
NORTHWESTERN LINCOLN AND SOUTHWESTERN MCPHERSON COUNTIES UNTIL 1215
AM CDT/1115 PM MDT/...

At 1134 PM CDT/1034 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 18 miles east of Arthur to
11 miles northeast of Keystone to near Lemoyne. Movement was
southeast at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Ogallala, Paxton, Sarben, Lemoyne, Keystone, Roscoe, Kingsley Dam,
Flatts, Nevens, Broganville, Lake View Campground, Big Bald Hill and
Diamond Bar Lake.

This includes the following highways...
 Highway 61 between mile markers 80 and 107.
 Highway 92 between mile markers 128 and 138, and between mile
markers 182 and 186.
 Interstate 80 in Nebraska between mile markers 122 and 154.

LAT...LON 4137 10108 4102 10126 4102 10177 4131 10191
      4141 10147 4161 10135
TIME...MOT...LOC 0434Z 336DEG 23KT 4155 10134 4131 10141 4125 10178

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:15 PM CDTSevere Thunderstorm WarningLBFCherry45 min
Jul 16, 7:28 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan47 min
Jul 16, 7:33 PM CDTSpecial Weather StatementLBFSheridan42 min
Jul 16, 7:58 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry47 min
Jul 16, 8:09 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan51 min
Jul 16, 8:46 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry44 min
Jul 16, 9:01 PM CDTSpecial Weather StatementLBFGrant44 min
Jul 16, 9:40 PM CDTSpecial Weather StatementLBFGrant50 min
Jul 16, 10:05 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker40 min
Jul 16, 10:19 PM CDTSpecial Weather StatementLBFThomas41 min
Jul 16, 10:43 PM CDTSpecial Weather StatementLBFArthur, Hooker47 min
Jul 16, 10:53 PM CDTSpecial Weather StatementLBFThomas52 min
Jul 16, 11:01 PM CDTSpecial Weather StatementLBFThomas44 min
Jul 16, 11:16 PM CDTSevere Thunderstorm WarningLBFBlaine, Cherry, Thomas44 min
Jul 16, 11:34 PM CDTSpecial Weather StatementLBFKeith41 min
Jul 16, 11:57 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln48 min
Jul 16, 11:59 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith46 min
Jul 17, 12:18 AM CDTSpecial Weather StatementLBFLogan42 min
Jul 17, 12:24 AM CDTSpecial Weather StatementLBFPerkins51 min
Jul 17, 12:35 AM CDTSpecial Weather StatementLBFLogan40 min
Jul 17, 12:51 AM CDTSpecial Weather StatementLBFLincoln39 min
Jul 17, 1:13 AM CDTSpecial Weather StatementLBFLincoln47 min
Jul 17, 1:26 AM CDTAreal Flood AdvisoryLBFLincoln88 min
Jul 17, 1:46 AM CDTAreal Flood AdvisoryLBFBoyd, Holt3 hr
Jul 17, 1:52 AM CDTFlash Flood WarningLBFBoyd, Holt3 hr
Jul 17, 2:01 AM CDTFlash Flood WarningLBFBoyd3 hr
Jul 17, 2:15 AM CDTAreal Flood AdvisoryLBFChase, Hayes, Lincoln, Perkins3 hr
Jul 17, 2:10 PM CDTFlash Flood WatchLBFSheridan14 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.